The discontinuous Galerkin method for semilinear parabolic problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 1, p. 35-54
@article{M2AN_1993__27_1_35_0,
     author = {Estep, D. and Larsson, S.},
     title = {The discontinuous Galerkin method for semilinear parabolic problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {27},
     number = {1},
     year = {1993},
     pages = {35-54},
     zbl = {0768.65065},
     mrnumber = {1204627},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1993__27_1_35_0}
}
Estep, D.; Larsson, S. The discontinuous Galerkin method for semilinear parabolic problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 27 (1993) no. 1, pp. 35-54. http://www.numdam.org/item/M2AN_1993__27_1_35_0/

[1] T. Dupont, Mesh modification for evolution equations, Math. Comp. 39 (1982), 85-107. | MR 658215 | Zbl 0493.65044

[2] K. Eriksson and C. Johnson, Adaptive finite element methods for parabolic problems I : a linear model problem, SIAM J. Numer. Anal. 28 (1991), 43-77. | MR 1083324 | Zbl 0732.65093

[3] K. Eriksson, C. Johnson and V. Thomée, Time discretization of parabolic problems by the discontinuous Galerkin method, M2AN 19 (1985), 611-643. | Numdam | MR 826227 | Zbl 0589.65070

[4] Y.-Y. Nie and V. Thomée, A lumped mass finite-element method with quadrature for a non-linear parabolic problem, IMA J. Numer. Anal. 5, 371-396. | MR 816063 | Zbl 0591.65079

[5] V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Lecture Notes in Mathematics, vol. 1054, Springer-Verlag, 1984. | MR 744045 | Zbl 0528.65052